Application Information

This drug has been submitted to the FDA under the reference 012806/002.

Names and composition

"CORDRAN SP" is the commercial name of a drug composed of FLURANDRENOLIDE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
012806/002 CORDRAN SP FLURANDRENOLIDE CREAM/TOPICAL 0.05%
012806/003 CORDRAN SP FLURANDRENOLIDE CREAM/TOPICAL 0.025%

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
012806/001 CORDRAN FLURANDRENOLIDE OINTMENT/TOPICAL 0.05%
012806/002 CORDRAN SP FLURANDRENOLIDE CREAM/TOPICAL 0.05%
012806/003 CORDRAN SP FLURANDRENOLIDE CREAM/TOPICAL 0.025%
012806/004 CORDRAN FLURANDRENOLIDE OINTMENT/TOPICAL 0.025% **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
013790/001 CORDRAN FLURANDRENOLIDE LOTION/TOPICAL 0.05%
016455/001 CORDRAN FLURANDRENOLIDE TAPE/TOPICAL 0.004MG per SQ CM
087203/001 FLURANDRENOLIDE FLURANDRENOLIDE LOTION/TOPICAL 0.05%
205342/001 FLURANDRENOLIDE FLURANDRENOLIDE CREAM/TOPICAL 0.05%
205343/001 FLURANDRENOLIDE FLURANDRENOLIDE LOTION/TOPICAL 0.05%
207133/001 FLURANDRENOLIDE FLURANDRENOLIDE LOTION/TOPICAL 0.05%
207851/001 FLURANDRENOLIDE FLURANDRENOLIDE OINTMENT/TOPICAL 0.05%

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

Red spots on arms and legs that scab?
I have had these spots for well over 3 weeks now. I thought they were bed bug bites because sometimes they itched, but there aren't enough marks for them to be bed bug bites. There are a count of 7 of these marks on my body at the time, as a few have healed.They start out red, itchy, and then they scab,... Asked by Shameka Fickel 1 year ago.

I have had these spots for well over 3 weeks now. I thought they were bed bug bites because sometimes they itched, but there aren't enough marks for them to be bed bug bites. There are a count of 7 of these marks on my body at the time, as a few have healed. They start out red, itchy, and then they scab, even if I have not touched them. I saw a Dermatologist, she thought it was absolutely nothing to worry about and gave me a topical steroid called Cordran SP. I don't think it's helped too much. I was on anti-biotics for Staph from a normal Dr (who mistook it for staph) so my Dermatologist could not take a skin culture. Clearly both of these people were wrong. I'm 20 years old, I don't think it could be Shingles, I was vaccinated a very long time ago for Chicken Pox. Any one else have experience with this? I was wondering if it was allergies, but nothing has really changed in my life (but I had mono in February, so my immune system is still bad, I've been having unbelievable amounts of canker sores in my mouth) I usually get bad allergies at this time, like itchy eyes and nose, but for some reason I still haven't, so could this be a trade off? I get this red, scabbed bumps? NOTE: These are only on my arms and my lower legs. There was a small spot on my left butt cheek (went away) and one tiny one on the side of my foot. These marks are no where else. Answered by Dorthy Colaw 1 year ago.

Start taking a supplement for cankers called The Canker Spanker, which heals the sores you have and helps prevent new ones. Works great! They are cheap and it's worth a try! Check them out online or call your local pharmacy to see if they carry it. Answered by Daniell Duplesis 1 year ago.

It's probably Subbheoric Dermatitis or full blown Psoriasis. You should see a Dermatologist asap. It won't go away on it's own. This is common. You will probably be prescribed a steroid cream. Use it as directed and the spots should be gone within a few days. No worries. Just go to the Dr. Answered by Renato Wehbe 1 year ago.


Red spots on arms and legs that scab?
I have had these spots for well over 3 weeks now. I thought they were bed bug bites because sometimes they itched, but there aren't enough marks for them to be bed bug bites. There are a count of 7 of these marks on my body at the time, as a few have healed.They start out red, itchy, and then they scab,... Asked by Jeannine Manjarrez 1 year ago.

I have had these spots for well over 3 weeks now. I thought they were bed bug bites because sometimes they itched, but there aren't enough marks for them to be bed bug bites. There are a count of 7 of these marks on my body at the time, as a few have healed. They start out red, itchy, and then they scab, even if I have not touched them. I saw a Dermatologist, she thought it was absolutely nothing to worry about and gave me a topical steroid called Cordran SP. I don't think it's helped too much. I was on anti-biotics for Staph from a normal Dr (who mistook it for staph) so my Dermatologist could not take a skin culture. Clearly both of these people were wrong. I'm 20 years old, I don't think it could be Shingles, I was vaccinated a very long time ago for Chicken Pox. Any one else have experience with this? I was wondering if it was allergies, but nothing has really changed in my life (but I had mono in February, so my immune system is still bad, I've been having unbelievable amounts of canker sores in my mouth) I usually get bad allergies at this time, like itchy eyes and nose, but for some reason I still haven't, so could this be a trade off? I get this red, scabbed bumps? NOTE: These are only on my arms and my lower legs. There was a small spot on my left butt cheek (went away) and one tiny one on the side of my foot. These marks are no where else. Answered by Emmie Carreno 1 year ago.

Start taking a supplement for cankers called The Canker Spanker, which heals the sores you have and helps prevent new ones. Works great! They are cheap and it's worth a try! Check them out online or call your local pharmacy to see if they carry it. Answered by Chanelle Garling 1 year ago.

It's probably Subbheoric Dermatitis or full blown Psoriasis. You should see a Dermatologist asap. It won't go away on it's own. This is common. You will probably be prescribed a steroid cream. Use it as directed and the spots should be gone within a few days. No worries. Just go to the Dr. Answered by Exie Briganti 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved